How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55465
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I suffer with depression and an addiction to Zopiclone - I

Resolved Question:

I suffer with depression and an addiction to Zopiclone - I take approximately between 7-10 7.5 zopiclone per day. I am unable to function without them but I am desperate to help. My GP has not been very helpful and I have a meeting with another doctor on 11th who I hope will help me. What should I be trying to do to come off these tablets please?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Dr. Phil, MD :

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Dr. Phil, MD :

Please enter chat

Dr. Phil, MD :

Hi I'm Dr Phil. Can I ask your first name?

Customer:

I first became aware of zopiclone 4 years ago when I was diagnosed with an underactive thyroid. It took the doctors 6 months to diagnose this illness and kept on prescribing anti depressents. When I was finally given a blood test I was told that my levels were extremely low - I was also given zopiclone to help me sleep. However I felt pretty awful most of the time and tried a zopiclone during the day and this helped me to function and keep working. It gradually increased over the years and I am so desperate to come off them - I purchase the tablets online and I'm terrified that they may not be legitimate.

Dr. Phil, MD :

I would be fearful as well

Dr. Phil, MD :

I don't think you have any other option than to wean very slowly

Dr. Phil, MD :

I would reduce by one tablet per week

Dr. Phil, MD :

It is going to be horrible but I don't see any other way

Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Expert:  Dr. Phil, MD replied 2 years ago.
I appreciate the ok rating.

I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page http://www.justanswer.co.uk/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)

Related Medical Questions